# SDR KBM2006F00148

- Difficulty date: March 26, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Shaft
- Part number: 206040015103
- Part serial: A2001966
- Condition: Overtemp
- Location: Mr Drive Shaft
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MDS TEMP INDICATES IN FWD COUPLING, SHOW OVERTEMP CONDITION.  DISASSEMBLED, CLEAN AND INSPECTED FOR OVERTEMP.  NO DEFECT FOUND THIS TIME.  REASSEMBLED WITH 8 INNER GREAT BOLT (PN NGS 660110, PO 2314)(4 NGS M8324811-235),( 2 EA 206-040-272-001)(4 EA MS210043-4) REINSTALLED SHAFT.  (K)
